# SDR USAAD96028

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47207
- Engine: Pwa JT8D7B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Heat Manifold
- Part number: 577957
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1426 - IMMEDIATELY AFTER TAKEOFF FROM CLT, THE RIGHT ENGINE 'B' FIRE LOOP LIGHT ILLUMINATED.  SHORTLY THEREAFTER, THE RIGHT ENGINE FIRE WARNING LIGHTS ILLUMINATED.  CREW REDUCED POWER ON THE ENGINE AND THE LIGHTS WENT OUT.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  ENGINE WAS NOT SHUT DOWN IN FLIGHT.  MAINTENANCE FOUND THE THIRTEENTH STAGE FUEL HEAT MANIFOLD LEAKING, REPLACED IT.  (M)
